# SDR ASAA2021062335149

- Difficulty date: June 23, 2021
- Submitted: June 26, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 46,208 hours, 13,681 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF-1 SHOWS FAIL IN ACP MCU. GROUNDED - YES. RESET HF 1 C/B PERFORMED BITE TEST REF B737-800 FIM 23-11 TASK 801 NO FAULTS FOUND OP CHECK OK. A/C OK FOR SERVICE.
